PMO OpenIR  > 期刊(老文献)
NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS
LI, XQ
1990
Source PublicationASTRONOMY AND ASTROPHYSICS
ISSN0004-6361
Volume227Issue:2Pages:317-323
Subject Area天文和天体物理
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8580
Collection期刊(老文献)
Recommended Citation
GB/T 7714
LI, XQ. NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS[J]. ASTRONOMY AND ASTROPHYSICS,1990,227(2):317-323.
APA LI, XQ.(1990).NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS.ASTRONOMY AND ASTROPHYSICS,227(2),317-323.
MLA LI, XQ."NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS".ASTRONOMY AND ASTROPHYSICS 227.2(1990):317-323.
Files in This Item:
File Name/Size DocType Version Access License
1990009Nonlinear str(129KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, XQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, XQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, XQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1990009Nonlinear structures of self-gravitating system.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.